# SDR AALA20090929MEX01

- Difficulty date: September 28, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 31,056 hours, 12,555 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Faulted
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEX TRAILING EDGE FLAPS WOULD NOT EXTEND.  LANDED WITHOUT INCIDENT.  PERFORMED FLAP SLAT ELECTRONIC UNIT BITE FOUND NUMBER 3 FLAP SKEW SENSOR AT FAULT.  REPLACED SENSOR AS PER MM 27-59-01-2, CHECKED OPN OK FOR SERVICE.
